# SDR BAQA094539

- Difficulty date: May 19, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N941MS
- Make and model: Aerosp AS 355F2
- Aircraft serial: 5495
- Aircraft time: 5,485 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 060002600
- Part serial: 2927
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GYRO FAILED. REPLACED WITH SERVICABLE UNIT.
